MAUDE Adverse Event Report: INARI MEDICAL, INC. LIMFLOW EXTENSION STENT GRAFT, 5.5MM X 200MM; STENT GRAFT, INFRAPOPLITEAL, VENOUS ARTERIALIZATION

INARI MEDICAL, INC. LIMFLOW EXTENSION STENT GRAFT, 5.5MM X 200MM; STENT GRAFT, INFRAPOPLITEAL, VENOUS ARTERIALIZATION
Model Number RGS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a procedure using the limflow system of devices.The procedure progressed successfully to stent deployment.Afterward it was found that a piece of the catheter had broken off into the patient.The surgeon was able to remove it and completed the case.

Brand Name
LIMFLOW EXTENSION STENT GRAFT, 5.5MM X 200MM
Common Device Name
STENT GRAFT, INFRAPOPLITEAL, VENOUS ARTERIALIZATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
CONFLUENT MEDICAL TECHNOLOGIES INC.
coyol free zone
building 28
alajuela 20113
CS   20113
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key25114198
Report Number3023527320-2026-00001
Device Sequence Number18706831
Product Code QWN
UDI-Device Identifier00850041730219
UDI-Public(01)00850041730219(17)260714(10)82343334
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model NumberRGS
Device Catalogue NumberRGS-55200-US-24
Device Lot Number82343334
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown